[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Question

I have a question that is not directly pump related, but since we start
pumping in about two weeks I'm hoping that what my son experiences will
stop once his blood sugars level out somewhat on the pump.

This a.m. he woke for school, showered and dressed.  He told me he was
having "chest pains".  (BTW, he is 13, dxed almost 8 years ago, on MDI 4
times a day).  He has had these pains before.  He sweats, gets
nauseated, has the dry heaves, refuses to eat or drink.  His bs was 74. 
I tried to get him to sip some juice, or something "fizzy" (with sugar)
to bring up gas if this was the problem.  After about 20 minutes of this
extreme discomfort, it seems to pass.  He then ate, had his shot, and
went off to school.

Has anyone else ever experienced these "chest pains".  I suspect they
are actually epigastric (high stomach area), rather than truly chest
pains.  Could they be related to the low blood sugar?  After some severe
lows and seizures, he has had stomach upset, vomiting, etc. Most medical
professionals have told me they don't really know what these could be,
so I'm asking those of you "in the trenches" who know best!

Sharon Tarca
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org